# SDR DALA13001055652

- Difficulty date: January 12, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 31,101 hours, 12,953 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD END OF SEAT TRACK SUPPORT AT STA 365.25 RBL 24.75.  REMOVED CORROSION ON SEAT TRACK SUPPORT MAT LOSS .039.  FOUND OUT OF LIMITS IAW SRM 53-00-52, PG 101.  R & R SEAT TRACK SUPPORT IAW SRM 51-40-02, PG 39.
